Skip to content
Can't feel anything during sex
avatar
An_251694 posted:
I have not been having sex to long. I just started and notice that I can't feel anything during sex. I when my girl are doing foreplay I can feel things just fine. Once I put on the condom and we start having sex I can't feel anything. I was wounding if its because I am Uncircumcised and have a condom on.

Second Question is it normal to not be able to keep an erection ?
I am only 23 years old and I can get an erection just fine and keep it but once I put the condom on I start to lose my erection. Could it physical or something mental that causes that ?
Reply
 
avatar
fcl responded:
Yes, the condom is why you feel so much less. Another thing might be the state of arousal of your partner - the more aroused she is, the wetter she is, the wetter she is the less you might feel.

A lot of guys have this happen to them when they put on a condom. One solution is to have your partner put the condom on your penis ... for best effects with her mouth but with her hands is a good start!
There's nothing inherently dirty about sex, but if you try real hard and use your imagination you can overcome that.
 
avatar
jsayers222 responded:
Using a condom (which is a very good thing to do — keep doing it!) does tend to deaden the sensation in the penis a little; this makes sense, as it's like having an extra layer of skin covering the penis. While some men actually find the feeling of the latex ADDS to their sense of stimulation, more seem to find that it has the opposite effect. If the condom is making the penis less sensitive during sex, try using a quality penis nutrient cream (health professionals recommend Man1 Man Oil) with acetyl L carnitine. This ingredient is neuroprotective and helps maintain penis sensitivity, so it may help in this instance. Good luck!
 
avatar
Anon_161432 responded:
Try ribbed condom or thinner variety. Circumcision should have no effect. In fact it may make it more uncomfortable or painful.
Get your GF to have more foreplay... hand job etc may help.
 
avatar
vivianmichaels responded:
Psychological factors like depression and physical factors such as diabetes could cause one to have decreased libido. Decrease in testosterone has also been seen as cause of low libido. Consult with your medical expert for the same.


Helpful Tips

DRUG FREE ED SOLUTION
SEXUAL ADVISE FIVE YEARS AGO OR MORE, I BEGAN TO EXPERIENCE ERECTILE DYSFUNCTION (AND WHO DOESN'T?) I AM 77 AND A HALF, I AM ABLE TO ... More
Was this Helpful?
13 of 28 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.